MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA FABIUS TIRO; ANESTHESIA UNITS
Model Number 8606000
Medical Device Problem Codes Gas Output Problem (1266); Failure to Deliver (2338); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.Results will be provided with a separate follow-up report.
 
Event or Problem Description
It was reported that the device posted a ventilator fail alarm during use.There was no injury reported.
 
Additional Manufacturer Narrative
For the investigation the logfile was analysed.On the date of event it was found that the device detected an issue with the vacuum pressure immediately after turning the device on.This vacuum pressure is needed to operate the valves that control the ventilation cycles and to keep the diaphragm of the ventilator in place to avoid wrinkling during piston movement.If significant deviations are detected - in this case a too high vacuum - the software forces a shutdown of automatic ventilation to prevent from serious mechanical damages to the ventilator unit.This is accompanied by a corresponding alarm; manual ventilation and the monitoring functionalities remain available.During on-site checking in follow-up to the event, the vacuum pump was replaced.Afterwards, the device was checked and all tests according to manufacturer's specifications were passed.The device was then returned back to use without further problems described.The fabius detected a deviation and reacted according to specification immediately after turing the device on.This is why it was concluded that no patient was involved.The case has been re-assessed to be not reportable.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.The field failure rate is monitored in the responsible pqb, in case it is decided that measures are necessary, this is derived from the pqb.
 
Event or Problem Description

Brand Name
FABIUS TIRO
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23591774
Report Number9611500-2025-00634
Device Sequence Number13306740
Product Code BSZ
UDI-Device Identifier04048675041474
UDI-Public(01)04048675041474(11)180827(93)8606000-85
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042419
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8606000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown